Feeling a bit scared now: Hi guys as... - British Heart Fou...

British Heart Foundation
19,103 members13,054 posts

Feeling a bit scared now

Shoshov
Shoshov

Hi guys as you iv had a few dramas with fainting etc since heart attack in February. Finally thought stint in hospital fixed the problem and was diagnosed with pots. Was put on verapramil but didn't notice too much difference until this past wk. Iv passed out twice in rehab again. Once before class had even started. The strange thing is when this previously happened my heart rate spiked and bp was high. Now heart rate and bp are really low. Iv to pick up another prescription today. Don't know what for yet but I must admit I'm really starting to worry and I'm not really the worrying kind. Anyone else experience this and any insight or advise would really be appreciated. Sorry for long post. I don't seem to be able not to go on a bit

8 Replies
oldestnewest

My husband was doing the same, turned out to be heart block and he needed a pacemaker.

Shoshov
Shoshov
in reply to bantam12

Oh that's just made me more afraid. Did he have heart attack?

bantam12
bantam12
in reply to Shoshov

He had previously had a silent heart attack but was then fine with stents in. The collapses went on for a week then a big one and within hours had a pacemaker fitted.

May not apply to you but something to get checked.

Shoshov
Shoshov
in reply to bantam12

Iv been having them since February. It's the shift from high heart rate to low heart rate coupled with lower blood pressure that's worrying. Thanks for replying. Hope your husband is doing well

IanMK
IanMK
in reply to Shoshov

Hi Shoshov

If you do find that you need a pacemaker then that's nothing to worry about. It's a very routine procedure these days and is very minor surgery. I suspect that a PM would be offered if it is decided that your heart rate and rhythm needs to be stabilised to stop you passing out.

I was originally scheduled to have one fitted this week but my cardiologist has delayed it while my heart rhythm stabilises after my ablation 5 weeks ago.

Have you got an appointment to see your cardiologist? I hope you find a treatment for your condition soon.

Shoshov
Shoshov
in reply to IanMK

Thanks for replying. The rehab nurse is conferring with cardiologist. That's why I'm getting a new med. don't know if it's to replace the verapramil or something else. This lack of thinking stops me from asking important questions at the time. Hope your recovery is going well my friend

Twobells
Twobells
in reply to Shoshov

I faint all of the time because my BP drops so low. This is nothing in my case to do with heart failure and could just mean an adjustment with your meds see your GP for advice hope this helps Take Care Fran

Shoshov
Shoshov
in reply to Twobells

Thanks fran

You may also like...